Dönemeç Deltası’ndaki Kuş Populasyonları Üzerine Poisson ve Negatif Binom Regresyon Modelinin Uygulanması


DURMUŞ A. , YEŞİLOVA A. , ÇELİK E.

Tarim Bilimleri Dergisi-Journal of Agricultural Sciences, vol.28, no.1, pp.78-85, 2018 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.29133/yyutbd.349757
  • Title of Journal : Tarim Bilimleri Dergisi-Journal of Agricultural Sciences
  • Page Numbers: pp.78-85